# SDR JJBA20130416008

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 28,592 hours, 39,628 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN WERE FLICKERED ON AND OFF 4 TIMES IN FLIGHT.  GROUND MX CREW R & R THE NR 2 TRU AND POWER CONTACTOR 2431-K18.  ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS.
